Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Mild Hiv Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Mild, but painful Sustiva Rash - doen't respond to OTC anti-histamines

I was recently (August 2005)diagnosed as HIV+. I possibley SeroConverted about 16 months ago. Unfortunately I needed to go on meds right away because my iniial CD4 count was 350 (later went up to 400 without meds) and my viral load was above...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Sometimes use of cimetidine and possibly trazadone has helped patients with highly symptomatic rash like you describe (while continuing a H1 blocker like Benadryl). KH... Read more »

Fatigue and other mild symptoms

I know this is not the proper forum to answer am I infected Questions, but I really admire the way... Read more »

Mild elevated ALT

Hi Doctor, I had done blood work, it shows mild elevated ALT of 50, normal AST, low palettes of... Read more »
Articles
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
U.S. Centers for Disease Control and Prevention

Four-in-One AIDS Drug Gets the OK in Clinical Trial

A potential new once-daily HIV treatment is as safe and effective as traditional combination therapies, according to two clinical trials reported on Friday. Researchers tested Quad -- an experimental pill made by Gilead Sciences and comprising... Read more »
Connect With Others

How mild can mild be?

Posted by Anonymous, 3 Replies
Hello,

When experts claim that ARS symptoms can range from mild to severe, how mild is mild? Does mild ARS still resemble flu or mono, i.e. sudden onset, body ache, fever, swollen lymph nodes, etc. Also what temperature range generally classes... Read more »

skin rashes

Posted by Anonymous, 3 Replies
Hi,
Is anyone currently taking Viramune with Combivir? I have developed a skin rash from the Virmaune. This is exactly like the rash I developed when I was taking Sustiva, which the doctor took me off of immediately. I am currently in the second week... Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

face rashes

Posted by Anonymous, 4 Replies
As some may know my doctor has told me to forget this issu of the HIV virus, I dont have had any symptom, I was just worried then , he evaluates my 6.5 week ELISA 3rd generation test and tell me that as he said I must not be worried about that, he... Read more »